# SDR SWAA2015012636025

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 74,832 hours, 63,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGN ABOVE OVERWING DOOR LOOSE.  SECURED SIGN IAW SIP.
